Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sneezing and itching in eyes. Jelly looking layer in eye near to pupil. Recommend

hi there, i have been itching my eyes for a few days now. thought it was hayfever - i do not usually get this however. but ive been sneezing , so i thought i had got it this year. been itching my left eye constantly. now just looking in the mirror i have seen a jelly looking layer to the bottome left of my eye- and is close to my pupil. not sure what this is. please could you help.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

The itching and watering in eyes could be the result of the sneezing and the upper respiratory symptoms that you have. The eyes will get relieved if the infection in the upper respiratory tract is treated. However, you can use some non-steroidal anti-allergic drops in both the eyes 3 times a day. The watery secretions in the eye may be appearing to you as a jelly like substance. Nothing specific needs to be done in my opinion about these secretions.

Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor